MathSciNet Relay Station
MathSciNet bibliographic data
MR1303658 60F05
Cacoullos, T.; Papathanasiou, V.; Utev, S. A. Variational inequalities with examples and an application to the central limit theorem. Ann. Probab. 22 (1994), no. 3, 1607–1618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement